MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10742326
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has completed the investigation of the reported event.There was no device malfunction or design issue identified for the reported system.The root cause of the event was simply the patient's movement during the head scan resulting in the necessity of a second scan.Remedial action was not deemed necessary.Additional action was not deemed necessary.
 
Event or Problem Description
It was reported to siemens that during the head scan of a (b)(6) patient, the baby moved during the scan.The operator pressed the suspend button to stop the scan, then performed a second scan which was reported to good.The operator was unable to recon the first scan as the scan was too short.There were not enough rotations to acquire raw data for an image reconstruction.According to the hospital "the child is fine and suffered no ill effects" from the additional scan.This report has been submitted with an abundance of caution.The reported event occurred in (b)(6).

Brand Name
SOMATOM FORCE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
6104486484
MDR Report Key12883423
Report Number3004977335-2021-05531
Device Sequence Number14443438
Product Code JAK
UDI-Device Identifier04056869006956
UDI-Public04056869006956
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10742326
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Initial Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age16 MO
Patient SexFemale
Patient Weight7 KG